PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 269-276
Tytuł artykułu

On roots of the automorphism group of a circular domain in $ℂ^n$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the properties of the group Aut(D) of all biholomorphic transformations of a bounded circular domain D in $ℂ^n$ containing the origin. We characterize the set of all possible roots for the Lie algebra of Aut(D). There exists an n-element set P such that any root is of the form α or -α or α-β for suitable α,β ∈ P.
Rocznik
Tom
55
Numer
1
Strony
269-276
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-09-14
poprawiono
1991-01-10
Twórcy
  • Institute of Applications of Mathematics, SGGW-academy of Agriculture, Nowoursynowska 166, 02-975 Warszawa, Poland
Bibliografia
  • [1] J. F. Adams, Lectures on Lie Groups, Benjamin, New York 1969.
  • [2] W. Kaup and H. Upmeier, Banach spaces with biholomorphically equivalent balls are isomorphic, Proc. Amer. Math. Soc. 58 (1976), 129-133.
  • [3] J. M. Myszewski, On maximal tori of the automorphism group of circular domain in $ℂ^n$, Demonstratio Math. 22 (4) (1989), 1067-1080.
  • [4] R. Narasimhan, Several Complex Variables, Chicago Lectures in Mathematics, The University of Chicago Press, Chicago & London 1971.
  • [5] T. Sunada, Holomorphic equivalence problem for bounded Reinhardt domains, Math. Ann. 235 (1978), 111-128.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p269bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.